# SDR HAIHEEA9397

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR AND #1 NEEDLES STICK EXCESSIVELY AND #2 NEEDLE INDICATES HIGH OUT OF TOLERANCE AT 100% RPM.
